# SDR A6WA200840256

- Difficulty date: March 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LEADING EDGE UPPER SKIN FOUND ABRADED.  LT AILERON LEADING EDGE UPPER SKIN SHROUD REPLACED IAW CRJ 200 SRM 51-42-21.  (M)
